MAUDE Adverse Event Report: MEDTRONIC XOMED INC. IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC XOMED INC. IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The computer was replaced and the issue was resolved.The system passed a system checkout and was returned to an operational condition.Concomitant medical product: product id: 9 734477, serial/lot #: (b)(4), ubd: 15-jan-2013.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a fusion system used during a functional endoscopic sinus surgery (fess) procedure.It was reported that in the system displayed "no input" in the middle of a case.The site rebooted which resolved the issue then shortly after began displaying "no input again".Navigation was aborted.There was a delay of less than 1 hour.No patient impact was correlated with this event.
 
Additional Manufacturer Narrative
A1-a4: patient information was unavailable at the time of filing h3: the computer was returned for analysis.The computer was analyzed and no failure was found with this part.Codes associated with this part fdr 213, fdc 67 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A1-a4: patient information unavailable from site e1: initial reporter provided: (b)(6).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
2020-jan-15: new information received: patient information not available due to computer in system was changed.The site was not able to find information on past schedule.Surgeon's name provided.Navigation was aborted due to system freezing up twice.Case was nearing completion when this occurred and doctor felt comfortable to finish procedure without navigation.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9520048
Report Number1045254-2019-00694
Device Sequence Number3244484
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Device Lot Number4500501292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Supplement Date Received by Manufacturer01/14/2020
01/15/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date01/15/2020
01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10."